# SDR KCSA081561

- Difficulty date: November 7, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR AT BS 2239 FORWARD LOWER CORNER VERTICAL FRAME CRACKED IN RADIUS 2.5 INCH LONG, WL 209.
